[1] H. Abdollahzadeh Ahangar, M.A. Henning, C. Löwenstein, Y. Zhao, and V. Samodivkin, Signed Roman domination in graphs, J. Comb. Optim. 27 (2014), no. 2, 241–255.
https://doi.org/10.1007/s10878-012-9500-0
[2] M. Chellali, N. Jafari Rad, S.M. Sheikholeslami, and L. Volkmann, Roman domination in graphs, Topics in Domination in Graphs (T.W. Haynes, S.T. Hedetniemi, and M.A. Henning, eds.), Springer International Publishing, Cham, 2020, pp. 365–409.
[4]M. Chellali, N. Jafari Rad, S.M. Sheikholeslami, and L. Volkmann , Varieties of Roman domination, Structures of Domination in Graphs (T.W. Haynes, S.T. Hedetniemi, and M.A. Henning, eds.), Springer International Publishing, Cham, 2021, pp. 273–307.
[7] N. Dehgardi and L. Volkmann, Nonnegative signed Roman domination in graphs, J. Combin. Math. Combin. Comput 110 (2019), 259–277.
[8] T.W. Haynes, S. Hedetniemi, and P. Slater, Domination in Graphs, Advanced Topics, Marcel Dekker, Inc., New York, 1998.
[9] T.W. Haynes, S. Hedetniemi, and P. Slater, Fundamentals of Domination in Graphs, CRC press, 2013.
[13] M.A. Henning and A. Yeo, Total Domination in Graphs, Springer, 2013.
[16] L. Volkmann, Signed total Roman $k$-domination in graphs, J. Combin. Math. Combin. Comput. 105 (2018), 105–116.
[17] L. Volkmann, Signed total Italien domination in graphs, J. Combin. Math. Combin. Comput. 115 (2020), 291–305.